# SDR ASOA2016051614859

- Difficulty date: May 16, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINER AREAS HAS EXFOLICATED CORROSION.  REMOVED DOOR SEAL, DAMAGED IAW AMM 52-42-07-000-801-A01.  INSTALLED NEW AVIONICS DOOR SEAL IAW AMM 52-42-07-400-801-A01.  REMOVED 4 EA CORRODED SEAL RETAINERS IAW 51-42-06-001-001-A01.   INSTALLED 4 EA NEW SEAL RETAINERS IAW SRM 51-42-06-001-00-A01.
